BibTeX record journals/jifs/WuB16a

download as .bib file

@article{DBLP:journals/jifs/WuB16a,
  author    = {Xiu{-}Yun Wu and
               Shi{-}Zhong Bai},
  title     = {On M-fuzzifying {JHC} convex structures and M-fuzzifying Peano interval
               spaces},
  journal   = {Journal of Intelligent and Fuzzy Systems},
  volume    = {30},
  number    = {4},
  pages     = {2447--2458},
  year      = {2016},
  url       = {https://doi.org/10.3233/IFS-152015},
  doi       = {10.3233/IFS-152015},
  timestamp = {Sun, 28 May 2017 13:22:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jifs/WuB16a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics